# SDR REXA200900138

- Difficulty date: December 18, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 16,303 hours, 14,128 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB AT APPROX 1800 MSL, SMOKE TOILET CAUTION MESSAGE ON EICAS.  HAZE IN CABIN CAUSED LAV SMOKE DETECTOR TO GO OFF.  MTX INSPECTED ACM'S, NO DEFECTS NOTED.  PERFORMED ENG RUNS IAW AMM 71-00-00, AND APU RUN IAW 49-10-00.  NO SMOKE NOTED ON ALL BLEED CONFIGURATIONS.  LAV SMOKE DET CHECKS GOOD IAW AMM 26-16-01.  OK FOR SERVICE.
